# SDR SWAA2024061990722

- Difficulty date: May 28, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 19,355 hours, 10,056 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT BULKHEAD AREA; STRINGER CLIP HAS SIGN OF CRACK AT THE FASTENER HOLE APPROX. BS 500I STRINGER S-25L.<[01] REMOVED AND REPLACED DAMAGED STRINGER CLIP IAW DWG 143A1234 AND B737-800 SRM 51-40-02.;[02] VERIFIED REMOVAL AND REPLACEMENT OF STRINGER CLIP IAW DWG 143A1234 AND B737-800 SRM 51-40-02.
